# SDR UPS00831894

- Difficulty date: February 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 575072673
- Condition: Cracked
- Location: Bs 360 - 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 360-380 INTERCOSTAL BETWEEN LONGERON 33L-34L.  REMOVED, FABRICATED, AND REPLACED INTERCOSTAL IAW DWG 5750726, AND SRM 51-1-21, 51-3-0.
